# SDR AALA202012019007

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 2,398 hours, 733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON CLIMB PASSING FL310 LOUD SQUEAL BEGAN FROM DOOR 1L OR 1R, PER F/A PSID 7.9 INITIATED DESCENT.  ACCOMPLISHED TSM TASK 05-53-00-780-002-A01, PRESSURIZATION TEST FOR AIR LEAK DP 7.97 PSI, CHECKED L1 AND R1 DOOR , NO LEAK SOUND NOTED.  ALSO INSPECTED L1 AND R1 DOOR SEAL AND FOUND NO DEFECTS, PER AMM 52-10-00-220-006-A.
